MathSciNet Relay Station
MathSciNet bibliographic data
MR1359960 11F33 (11F85)
Gouvêa, Fernando Q.; Mazur, Barry Searching for $p$-adic eigenfunctions. Math. Res. Lett. 2 (1995), no. 5, 515–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement